Transferral of entailment in duality theory: dualisability
Gouveia, M. J.; Haviar, M.
Czechoslovak Mathematical Journal, 61(1) (2011), 41-63
A number of new results that say how to transfer
the entailment relation between two different finite generators of a quasi-variety of algebras is presented. As their consequence, a well-known result saying that dualisability of a quasi-variety is independent of the generating algebra is derived. The transferral of endodualisability is also considered and the results are illustrated